# SDR 29GA2017100500001

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 418
- Aircraft time: 37,787 hours, 41,825 cycles
- Engine: Ge CT79B
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Damaged
- Location: Tailcone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 64 PNS-MCO REPORT: OIL CANNING DENT DAMAGE AT TAIL CONE SKIN LT SIDE AROUND STA-803 WL-127 DAMAGE APPROX 1.5" X 1.5". CIW 10382 REPAIRED DAMAGE IAW EO 340B-5330-2017-003 AND STATEMENT 043798.
